The integration of the system of equations for elastic equilibrium of a plate
Doklady Akademii Nauk, Tome 186 (1969) no. 3, pp. 541-544
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_3_a13,
author = {I. N. Vekua},
title = {The integration of the system of equations for elastic equilibrium of a plate},
journal = {Doklady Akademii Nauk},
pages = {541--544},
year = {1969},
volume = {186},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_3_a13/}
}
I. N. Vekua. The integration of the system of equations for elastic equilibrium of a plate. Doklady Akademii Nauk, Tome 186 (1969) no. 3, pp. 541-544. http://geodesic.mathdoc.fr/item/DAN_1969_186_3_a13/